MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL DELTAFILL; NEUROVASCULAR EMBOLIZATION DEVICE

MEDOS INTERNATIONAL SARL DELTAFILL; NEUROVASCULAR EMBOLIZATION DEVICE
Catalog Number DLF181650
Medical Device Problem Codes Stretched (1601); Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/05/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer ref# (b)(4).Information regarding patient weight, height, medical history, race, and ethnicity was not reported.Section d2b ¿ procode: krd/hcg.An analysis of the product could not be performed since a physical sample was not received for evaluation.A manufacturing record evaluation was performed for the finished device 2952502s number, and no internal actions related to the malfunction were identified.With the information available and without the product available for analysis, the reported customer complaint could not be confirmed.Based on the manufacturing record evaluation, there is no indication that the event is related to the device manufacturing process.The exact cause of the event could not be determined; however, there are circumstances of the procedure that may have contributed to the reported failure.Coil unraveling are indicative of the application of excessive force, possibly in an attempt to overcome the reported resistance.The instructions for use (ifu) do contain the following recommendations: ¿ never advance, withdraw, or torque the delivery tube against resistance without first determining the cause of resistance under fluoroscopy.Manipulation of the delivery tube against resistance can cause damage and/or premature detachment of the coil.¿if friction is noted with any subsequent detachable coil system, carefully examine the detachable coil system and the infusion catheter for possible damage.Replace both if necessary.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
A healthcare professional reported that during a coil embolization of the splenic artery aneurysm, the devices were used according to the instructions for use (ifu).The procedure was performed using the triple coaxial technique with leonis hf and breakthrough.Continuous flushing was maintained, but when attempting to deliver the deltafill18 18 16mm x 50cm (product code: dlf181650, lot number 2952502s) into the microcatheter, strong resistance was encountered, and the coil along with breakthrough microcatheter (mc) were withdrawn from the patient¿s body as a single unit.Visual inspection confirmed an unraveling of the deltafill18 18 16mm x 50cm, so it was replaced with frames which was implanted.The procedure was continued with smaller sized coils.There was no negative impact to the patient.A continuous flush was done.Other concomitant devices were leonismova intermediate catheter, enpower cable, and breakthrough microcatheter.Additional event information received on 12-mar-2026 indicated that coil unraveling occurred while the adjunctive catheter still contained the coil, although most of the coil remained inside the aneurysm.The physician commented that he felt as if the tactile feedback at hand had been lost, so he withdrew the deltafill18 (dlf181650) together with the microcatheter.Because the coil delivery wire was not continuously pulled and the deltafill18 was removed together with the microcatheter, the coil did not remain in the patient¿s body and was successfully retrieved.
 
Additional Manufacturer Narrative
Manufacturer ref#(b)(4).Updated sections on this medwatch: b4, b5, g3, g6, h2, and h11.Section b5: additional event information received on 07-apr-2026 indicated that there was no blood flow restriction/reduction as a result of the event.The embolic coil was still attached to the delivery wire when removed from the patient and was partially unraveled.The unruptured aneurysm measured 18¿19 mm in diameter and had a wide neck.Therefore, the microcatheter had to be deeply engaged, making the situation difficult to assess, such as whether the intermediate catheter was protruding beyond the microcatheter tip.As a result, the coil was likely under tension at the microcatheter tip, and the physician could not immediately recognize the unraveled coil.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.

Brand Name
DELTAFILL
Common Device Name
NEUROVASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CERENOVUS INC. (FREMONT)
47709 fremont blvd
fremont CA 94538
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key24698510
Report Number3008114965-2026-00464
Device Sequence Number10463716
Product Code KRD
UDI-Device Identifier10886704077145
UDI-Public(01)10886704077145(17)281031(10)2952502S
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K150319
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDLF181650
Device Lot Number2952502S
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/09/2026
Supplement Date Received by Manufacturer04/08/2026
Initial Report FDA Received Date03/26/2026
Supplement Report FDA Received Date04/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown